Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Upper and lower complementation in a modular lattice


Author: S. P. Avann
Journal: Proc. Amer. Math. Soc. 11 (1960), 17-22
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0110657-5
MathSciNet review: 0110657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Avann, Dual symmetry of projective sets in a finite modular lattice, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 541-558. MR 0099936 (20:6372)
  • [2] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0110657-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society